MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 0° 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ECCENTRIC 0° 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 663-00-32D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 12/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as the device was not returned.Medical records received and evaluation: not performed as no medical records were returned for review.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there were no other events for the lot or for the sterile lot provided.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and /or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: primary tritanium hemi cluster hole cup 50mm, cat# 502-03-50d, lot# mnp48t.6.5 cancellous bone screw 30mm, cat# 2030-6530-1, lot# mnl1a8.Delta v-40 ceramic head 32/+4, cat# 6570-0-232, lot# 64981601.Mod con dist stem 16 x 155 mm, cat# 6276-7-016, lot# caxwd0ec.21mm mod rev hip body/bolt std component level 9006-1-021, cat# 6276-1-021, lot# 65960204.
 
Event or Problem Description
It was reported that a stage 1 revision was performed on patient's left hip due to infection (infection reported by surgeon, unknown if clinically confirmed or identified).A shell and screw (implanted (b)(6) 2015), liner, head, and restoration modular stem construct (implanted (b)(6) 2018) were removed and a cement spacer placed.

Brand Name
TRIDENT X3 ECCENTRIC 0° 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8267612
Report Number0002249697-2019-00254
Device Sequence Number11271581
Product Code LPH
UDI-Device Identifier07613327024630
UDI-Public07613327024630
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Catalogue Number663-00-32D
Device Lot NumberD34MAR
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2018
Initial Report FDA Received Date01/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient Weight113